Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Existence of Multiple Solutions for a Class of Nonlinear Elliptic Problems Involving the P-Laplacian

Year:    2011

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 2 : pp. 152–160

Abstract

We prove the existence of nontrivial nonnegative solutions to the following nonlinear elliptic problem:

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22688

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 2 : pp. 152–160

Published online:    2011-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords: